Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Mathematical Problems in Engineering
Volume 2010, Article ID 290631, 10 pages
http://dx.doi.org/10.1155/2010/290631
Research Article

An Approximation to Solution of Space and Time Fractional Telegraph Equations by He's Variational Iteration Method

Department of Mathematics, Faculty of Arts and Sciences, Dokuz Eylül University, Tınaztepe, Buca 35160, Izmir, Turkey

Received 10 November 2009; Accepted 27 January 2010

Academic Editor: Massimo Scalia

Copyright © 2010 Ali Sevimlican. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [16 citations]

The following is the list of published articles that have cited the current article.

  • Ming Li, Massimo Scalia, and Cristian Toma, “Nonlinear Time Series: Computations and Applications,” Mathematical Problems in Engineering, vol. 2010, pp. 1–5, 2010. View at Publisher · View at Google Scholar
  • Mridula Garg, Pratibha Manohar, and Shyam L. Kalla, “Generalized Differential Transform Method to Space-Time Fractional Telegraph Equation,” International Journal of Differential Equations, vol. 2011, pp. 1–9, 2011. View at Publisher · View at Google Scholar
  • Neville J. Ford, Jingyu Xiao, and Yubin Yan, “Stability of a numerical method for a space-time-fractional telegraph equation,” Computational Methods in Applied Mathematics, vol. 12, no. 3, pp. 273–288, 2012. View at Publisher · View at Google Scholar
  • Ji-Huan He, “An Aproximation to Solution of Space and Time Fractional Telegraph Equations by the Variational Iteration Method,” Mathematical Problems in Engineering, vol. 2012, pp. 1–2, 2012. View at Publisher · View at Google Scholar
  • Rabha W. Ibrahim, “On Holomorphic Solution for Space- and Time-Fractional Telegraph Equations in Complex Domain,” Journal of Function Spaces and Applications, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Sunil Kumar, “A new analytical modelling for fractional telegraph equation via Laplace transform,” Applied Mathematical Modelling, 2013. View at Publisher · View at Google Scholar
  • Fatima A. Alawad, Eltayeb A. Yousif, and Arbab I. Arbab, “A New Technique of Laplace Variational Iteration Method for Solving Space-Time Fractional Telegraph Equations,” International Journal of Differential Equations, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Yi-Hong Wang, and Lan-Lan Huang, “Comment on “An Approximation to Solution of Space and Time Fractional Telegraph Equations by He's Variational Iteration Method”,” Mathematical Problems in Engineering, vol. 2013, pp. 1–2, 2013. View at Publisher · View at Google Scholar
  • Akbar Mohebbi, Mostafa Abbaszadeh, and Mehdi Dehghan, “The meshless method of radial basis functions for the numerical solution of time fractional telegraph equation,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 24, no. 8, pp. 1636–1659, 2014. View at Publisher · View at Google Scholar
  • Mahmoud S. Rawashdeh, “A new approach to solve the fractional Harry Dym equation using the FRDTM,” International Journal of Pure and Applied Mathematics, vol. 95, no. 4, pp. 553–556, 2014. View at Publisher · View at Google Scholar
  • Mahmoud Saleh Rawashdeh, “An efficient approach for time-fractional damped Burger and time-Sharma-Tasso-Olver equations using the FRDTM,” Applied Mathematics and Information Sciences, vol. 9, no. 3, pp. 1239–1246, 2015. View at Publisher · View at Google Scholar
  • Badr S. Alkahtani, Vartika Gulati, and Pranay Goswami, “On the Solution of Generalized Space Time Fractional Telegraph Equation,” Mathematical Problems in Engineering, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Amit Prakash, “Analytical method for space-fractional telegraph equation by Homotopy perturbation transform method,” Nonlinear Engineering, vol. 5, no. 2, pp. 123–128, 2016. View at Publisher · View at Google Scholar
  • Ranjit R. Dhunde, and G. L. Waghmare, “Double Laplace Transform Method for Solving Space and Time Fractional Telegraph Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, pp. 1–7, 2016. View at Publisher · View at Google Scholar
  • Rishi Kumar Pandey, and Hradyesh Kumar Mishra, “Numerical simulation for solution of space?time fractional telegraphs equations with local fractional derivatives via HAFSTM,” New Astronomy, 2017. View at Publisher · View at Google Scholar
  • Amit Prakash, P. Veeresha, D. G. Prakasha, and Manish Goyal, “A homotopy technique for a fractional order multi-dimensional telegraph equation via the Laplace transform,” The European Physical Journal Plus, vol. 134, no. 1, 2019. View at Publisher · View at Google Scholar